×

zbMATH — the first resource for mathematics

Sur l’esperance des variables aléatoires à valeurs dans les espaces de Banach reticules. (French) Zbl 0472.60011
MSC:
60B12 Limit theorems for vector-valued random variables (infinite-dimensional case)
60F15 Strong limit theorems
60G48 Generalizations of martingales
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Y. Benyamini et N. Ghoussoub , Une caractérisation probabiliste de l1 . C. R. Acad. Sci. , Paris , t. 286 , série A , 1978 , p. 795 . MR 497668 | Zbl 0379.60050 · Zbl 0379.60050
[2] B. Bru et H. Heinich , Convergence forte de certains amarts vectoriels , 1978 , (à paraître).
[3] B. Bru et H. Heinich , Sur l’espérance des variables aléatoires vectorielles . C. R. Acad. Sci. , Paris , t. 288 , série A , 1979 , p. 65 - 68 . B. Bru et H. Heinich , Sur les suites de mesures vectorielles adaptées . C. R. Acad. Sci. , Paris , t. 288 , série A , 1979 , p. 363 - 366 . MR 522022 | Zbl 0397.60009 · Zbl 0397.60009
[4] B. Bru et H. Heinich , Sur l’espérance des variables aléatoires vectorielles . Annales de l’Inst. Henri Poincaré , vol. XVI , n^\circ 3 , 1980 , p. 177 - 196 . Numdam | MR 595198 | Zbl 0472.60010 · Zbl 0472.60010
[5] G.A. Edgar et L. Sucheston , The Riesz decomposition for vector-valued amarts . Zeit. Wahrs. verw. Gebiete , t. 36 , 1976 , p. 85 - 92 . MR 413252 | Zbl 0319.60025 · Zbl 0319.60025
[6] H. Heinich , Convergence des sous-martingales positives dans un Banach réticulé . C. R. Acad. Sci. , Paris , t. 286 , série A , 1978 , p. 279 - 280 . MR 486301 | Zbl 0383.60046 · Zbl 0383.60046
[7] H. Heinich , Martingales asymptotiques pour l’ordre . Annales de l’Inst. Henri Poincare , vol. XIV , n^\circ 3 , 1978 , p. 315 - 333 . Numdam | MR 508932 | Zbl 0391.60049 · Zbl 0391.60049
[8] H.H. Schaefer , Banach lattices and positive operators . Springer-Verlag , Berlin , Heidelberg , N. Y. , 1974 . MR 423039 | Zbl 0296.47023 · Zbl 0296.47023
[9] I. Singer , Bases in Banach Spaces I . Springer-Verlag , 1970 . MR 298399 | Zbl 0198.16601 · Zbl 0198.16601
[10] E. Thomas , On some negative properties of the Pettis integral . Lecture notes , n^\circ 541 , Springer-Verlag , Berlin , Heidelberg , N. Y. , 1976 , p. 131 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.